# SDR QMLA2022120520083

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N911KX
- Make and model: Bell 429
- Aircraft serial: 57002
- Aircraft time: 6,032 hours, 19,520 cycles
- Engine: Pwc PW207D
- Engine time: 1,058 hours, 1,306 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 429001065107109
- Condition: Damaged
- Location: Hyd System
- Part time: 6,032 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR CONTROL TUBE END FITTING WORKING & RIVETS ATTACHING END FITTING WORKING, FOUND DURING 12 MO INSPECTION.
